PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1998 | 129 | 1 | 51-58
Tytuł artykułu

A constructive proof of the Beurling-Rudin theorem

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A constructive proof of the Beurling-Rudin theorem on the characterization of the closed ideals in the disk algebra A(𝔻) is given.
Słowa kluczowe
Czasopismo
Rocznik
Tom
129
Numer
1
Strony
51-58
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-02-27
Twórcy
Bibliografia
  • [Ga] J. B. Garnett, Bounded Analytic Functions, Academic Press, New York, 1981.
  • [Ho] K. Hoffman, Banach Spaces of Analytic Functions, Dover Publ., New York, 1988 (reprint of the 1962 edition).
  • [Mo] R.Mortini, Closed and prime ideals in the algebra of bounded analytic functions, Bull. Austral. Math. Soc. 35 (1987) 213-229.
  • [MoRu] R. Mortini and R. Rupp, A constructive proof of the Nullstellensatz for subalgebras of A(K), Trav. Math. 3, Publ. CUL, 1991, 45-49.
  • [vR] M. von Renteln, A simple constructive proof of an analogue of the Corona theorem, Proc. Amer. Math. Soc. 83 (1981) 299-303.
  • [Ru] W. Rudin, The closed ideals in an algebra of analytic functions, Canad. Math. J. 9 (1957) 426-434.
  • [Rud] W. Rudin, A generalization of a theorem of Frostman, Math. Scand. 21 (1967), 136-143.
  • [SrWa] T. P. Srinivasan and J. K. Wang, On the closed ideals of analytic functions, Proc. Amer. Math. Soc. 16 (1965), 49-52.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv129i1p51bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.